Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What causes tingling sensation in shoulder and finger tips?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 745 Questions
Question
My blood pressure is 161/90 and my right arm tingles from the top of the shoulder to my finger tips. should i be overly concerned. II am currently on bp meds
Correction...I'm taking LOSARTAN POTASSIUM 50 mg
Posted Sun, 31 Aug 2014 in Hypertension and Heart Disease
 
 
Answered by Dr. Deepika Patil 19 minutes later
Brief Answer:
see below answer

Detailed Answer:
Hi Mam,

Welcome to HealthcareMagic .

The drugs you are taking for BP are unlikely to cause tingling in hand. I would suggest you to consult your doctor and rule out the cause of tingling if it persisit for more then 2 to 3days

commonly it is caused by wrong position of sleeping which reduces itself by one day. Other cause is vitamin b12 deficiency or presences of cervical rib compressing nerves.

Hope I have answered your query . If any further queries are there I would love to help.

Regards
Dr.Deepika Patil
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor